# SDR 08FDEA02724

- Difficulty date: July 7, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 41,141 hours, 27,171 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6518636378
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL INBD SIDE ON 870 BULKHEAD AND KEEL BEAM CHORD CRACKED.  REMOVED AND REPLACED RT WHEEL WELL BS 870 BULKHEAD CHORD WITH NEW CHORD PO NR 819337 IAW B727 SRM 51-30-5 AND SRM 51-30-2.
